MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 01L8684
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for patient identification: sids: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false positive architect stat troponin-i result generated on the architect i1000sr processing module for one patient.The customer reported the patient was admitted to the hospital for close monitoring.The following results were provided: (customer provided normal reference range 0.0-0.03 ng/ml), on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) initial sample result = 0.084 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) redraw result = 0 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) second redraw result = 0 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) 3350 unable to process test, aspiration error, on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) 0.002 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) 0 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) 0.008 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn:(b)(4) 0 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) 0 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn:(b)(4) 0.014 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn: (b)(4) 0 ng/ml, on (b)(6) 2023, sid: (b)(6), (sn:(b)(4) 0 ng/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer observed false positive architect stat troponin-i results generated on the architect i1000sr processing module for one patient.The customer reported the patient was admitted to the hospital for close monitoring.The following results were provided: (customer provided normal reference range 0.0-0.03 ng/ml).On (b)(6) 2023 sid (b)(6) (sn (b)(6)) initial sample result = 0.084 ng/ml.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) redraw result = 0 ng/ml.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) second redraw result = 0 ng/ml.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) 3350 unable to process test, aspiration error.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) 0.002 ng/ml.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) 0 ng/ml.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) 0.008 ng/ml.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) 0 ng/ml.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) 0 ng/ml.On (b)(6) 2023 sid 1732 (sn (b)(6)) 0.014 ng/ml.On (b)(6) 2023 sid 1840 (sn (b)(6)) 0 ng/ml.On (b)(6) 2023 sid (b)(6) (sn (b)(6)) 0 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
It was discovered on august 30, 2023 that the initial and supplemental emdrs for this issue were submitted under the correct suspect medical device but incorrect manufacturer name, city and state.Mdr number 3016438761-2023-00466 has been submitted for the correct manufacturing site and all further information will be documented under that mdr.
 
Additional Manufacturer Narrative
A review of the instrument logs found the following error codes were generated around the time the sample in question was processed: 0302 unable to process test, hardware failure or the user pressed stop.3350 unable to process test, aspiration error for (pipetter) at (sh sample).3368 aspiration error on liquid level sense board (0), shape conform score.The customer calibrated the sample probe as instructed/suggested to resolve the issue.The sample arc, probe was deemed the likely cause for the false elevated troponin results.Labeling was reviewed and provides adequate information regarding the troubleshooting of erratic/discrepant results.The instrument service history review revealed no additional service tickets associated with discrepant/erratic results.A review of historical data found no non-conformances related to the current complaint.A review of tracking and trending for the arc, probe did not identify any trends.A review of the scorecard identified no similar issues related to the architect i1000sr or likely cause parts as described.Based on the investigation, no systemic issue or deficiency for the architect i1000sr processing module, sn (b)(6) or arc, probe was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16583288
Report Number1628664-2023-00002
Device Sequence Number11948882
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01L8684
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer04/04/2023
08/30/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date04/06/2023
09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1SR REFURB-MEXICO, 01L86-84,(B)(6); ARC I1SR REFURB-MEXICO, 01L86-84,(B)(6); ARC I1SR REFURB-MEXICO, 01L86-84,(B)(6); ARC TROP RGT, 02K41-27, 55235UN22; ARC TROP RGT, 02K41-27, 55235UN22; ARC TROP RGT, 02K41-27, 55235UN22
Patient SexUnknown